# SDR DXTA2025030702587

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000025
- Aircraft time: 5,394 hours, 3,186 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 69480012
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG: NOSE GEAR WOULD NOT RETRACT. GEAR DISAGREE N AMBER CAS MESSAGE DISPLAYED. CORRECTIVE ACTION: REPLACED SQUAT SWITCH. OPS CHECK GOOD. IAW CE-700 AMM 32-60-10.
